# SDR R61A2021062800512

- Difficulty date: June 9, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000261
- Aircraft time: 27,754 hours, 19,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stabilizer
- Part number: 17066941001
- Condition: Corroded
- Location: Frm 89 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII, STABILIZER (CLEAT) CORRODED AT FR89 STR. 23L.    R& R'D CLEAT IAW 51-41-01,  PSE 53-23-003
